# SDR SWAA2012043003571

- Difficulty date: April 26, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 41,336 hours, 23,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Part number: 65691765
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT ATTACH POINT UPPER NUT PLATE CRACKED.  REMOVED AND REPLACED PLATE PER SRM.
